# SDR DALA1149061611

- Difficulty date: August 22, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 50,979 hours, 6,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 955 LT REAR SPAR B/H FITTING AREA FAILSAFE STRAP CRACKED AND REPAIRED PER ERA 491118-14AD.
